# SDR 99ZZZX2899

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: JBS8803
- Condition: Inoperative
- Location: Heater
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE WILL NOT OPERATE.  REF:  RMA NR R019777 (MCN 43).  REMOVED AND REPLACED.
